# SDR DXTA2023092896660

- Difficulty date: September 28, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N635QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0199
- Aircraft time: 4,121 hours, 2,715 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 99146851
- Part serial: P2700
- Condition: Faulted
- Location: Apu
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEVEL FLIGHT 380 WE NOTICED THE RIGHT GEN OVERCHARGING AND AMPS VARYING BETWEEN 40 AND 80. RIGHT BATTERY WAS 10 DEGREES WARMER THEN LEFT. FUEL FLTR BYPASS R AMBER CAS: DURING DESCENT FROM 360 WE RECEIVED A FUEL FILTER BYPASS RIGHT AMBER CAS MESSAGE.  REPOSITIONED APU AND RH ENGINE STARTERS IAW AMM, 80-10-25 AND 80-10-20, OPS CHECKS SATISFACTORY AT THIS TIME. REMOVED/INSTALLED APU STARTER.  REMOVED/INSTALLED RH ENG STARTER . REMOVED/INSTALLED BATTERY.
